Journal of Symbolic Logic

Inner Models for Set Theory--Part I

J. C. Shepherdson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 16, Issue 3 (1951), 161-190.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731159

Mathematical Reviews number (MathSciNet)
MR45073

Zentralblatt MATH identifier
0043.05302

JSTOR
links.jstor.org

Citation

Shepherdson, J. C. Inner Models for Set Theory--Part I. J. Symbolic Logic 16 (1951), no. 3, 161--190. https://projecteuclid.org/euclid.jsl/1183731159.


Export citation

See also

  • Part II: J. C. Shepherdson. Inner Models for Set Theory--Part II. J. Symbolic Logic, Volume 17, Issue 4 (1952), 225--237.
  • Part III: J. C. Shepherdson. Inner Models for Set Theory--Part III. J. Symbolic Logic, Volume 18, Issue 2 (1953), 145--167.